| Model Number |
01.26.2862MHC |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22.12.2021: lot 2103104: (b)(4) items manufactured and released on 9-jun-2021.Expiration date: 2026-05-19.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been sold without other similar reported event.
Event or Problem Description
The patient came in 1 and half a month after the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.